# SDR AALA202309087021

- Difficulty date: September 5, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 10,268 hours, 2,805 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strip
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX. CLIMBING THROUGH 10.000 TO 29,000 AIRCRAFT BEGAN MODERATE VIBRATION IN TAIL ABOVE 250 KNOTS. FLIGHT CREW REPORTED THERE WERE NO ENGINE OR FLIGHT CONTROL INDICATIONS ON THE ECAM BUT VIBRATION WAS ENOUGH TO CREATE NOISE AND MAKE IT DIFFICULT FOR THE FLIGHT ATTENDANTS TO STAND IN THE AFT OF THE AIRCRAFT. THE VIBRATION COULD BE FELT IN THE FLIGHT DECK AS WELL. THE AIRCRAFT LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT. MAINTENANCE CHECKED THE FLIGHT CONTROLS AND FOUND NO ISSUES ALSO CHECKED FOR LOOSE PANELS OR SEALS WITH NO ISSUES NOTED. MAINTENANCE FOUND THE THE L4 DOOR FORWARD UPPER CORNER AND MID AFT SECTION WAS MISSING TEFLON STRIPS AND INSTALLED THEM PER TSM 52-13-00 AND AMM 52-13-18.
